| Catalog Number |
01.18.135 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
12/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery due to potted stem, at about 7 years 1 month after primary.Stem, ball head and liner revised successfully.
Additional Manufacturer Narrative
Batch review performed on 09 january 2024.Lot 157630: (b)(4) manufactured and released on 19-apr-2016.Expiration date: 2021-04-04.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.